Completions of µ-algebras. Santocanale, L. Ann. Pure Appl. Logic (APAL), 154(1):27-50, 2008.
Completions of µ-algebras [link]Paper  bibtex   
@article{ dblp3259055,
  title = {Completions of µ-algebras},
  author = {Luigi Santocanale},
  author_short = {Santocanale, L.},
  bibtype = {article},
  type = {article},
  year = {2008},
  key = {dblp3259055},
  id = {dblp3259055},
  biburl = {http://www.dblp.org/rec/bibtex/journals/apal/Santocanale08},
  url = {http://dx.doi.org/10.1016/j.apal.2007.11.001},
  journal = {Ann. Pure Appl. Logic (APAL)},
  pages = {27-50},
  number = {1},
  volume = {154},
  text = {Ann. Pure Appl. Logic (APAL) 154(1):27-50 (2008)}
}

Downloads: 0